# SDR USAAD01152

- Difficulty date: August 17, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE AFT CABIN EMERGENCY EXIT LIGHTS WERE FLASHING WITH THE EMERGENCY LIGHT SWITCH IN THE ARMED POSITION.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
